# SDR AALA20072469

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY SEAT MOUNTED LIGHT AT SEAT 19D INOPERATIVE.  REPAIRED CONNECTOR FOR EMERGENCY SEAT MOUNTED LIGHT AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
